# SDR 07FDEA02316

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA70511
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR, LT TRUNNION FITTING FWD HOLE FOUND CORRODED.  [07-10-07]  REMOVED AND FOUND WITHIN LIMITS AS PER SRM   53-40-00 FIG. 16 VOL.I. ORIGINAL HOLE DIAMETER: 1.341"; REWORKED HOLE TO 1.379". MAXIMUM HOLE DIAMETER: 1.385". BUSHING FABRICATED AND INSTALLED AT CLG LT TRUNNION FITTING FWD HOLE AS PER SRM 53-40-00 FIG.16 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-  100.
